Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 5, Pages 788–793 (Mi mz8649)  

This article is cited in 1 scientific paper (total in 1 paper)

Best Approximation in Vector Spaces

M. R. Haddadi, H. Mazaheri

Yazd University

Abstract: In this paper, we shall obtain some results on best $f$-approximation in quotient spaces of vector spaces and determine under what conditions $f$-proximinality can be transmitted to and from quotient spaces. Also, in conclusion, we consider the relationship between $f$-approximation subsets and linear functionals on $X$.

Keywords: vector space, $f$-proximinal subspace, $f$-Chebyshev subspace, quotient space, Hahn–Banach space, linear functional

DOI: https://doi.org/10.4213/mzm8649

Full text: PDF file (377 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:5, 741–745

Bibliographic databases:

UDC: 517
Received: 24.10.2009
Revised: 21.01.2010

Citation: M. R. Haddadi, H. Mazaheri, “Best Approximation in Vector Spaces”, Mat. Zametki, 89:5 (2011), 788–793; Math. Notes, 89:5 (2011), 741–745

Citation in format AMSBIB
\Bibitem{HadMaz11}
\by M.~R.~Haddadi, H.~Mazaheri
\paper Best Approximation in Vector Spaces
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 5
\pages 788--793
\mathnet{http://mi.mathnet.ru/mz8649}
\crossref{https://doi.org/10.4213/mzm8649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858565}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 5
\pages 741--745
\crossref{https://doi.org/10.1134/S0001434611050142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959673681}


Linking options:
  • http://mi.mathnet.ru/eng/mz8649
  • https://doi.org/10.4213/mzm8649
  • http://mi.mathnet.ru/eng/mz/v89/i5/p788

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Namboodiri M.N.N. Pramod S. Vijayarajan A.K., “Cebysev Subspaces of $C^*$-Algebras - a Survey”, Operator Algebras and Mathematical Physics, Operator Theory Advances and Applications, 247, ed. Bhattacharyya T. Dritschel M., Birkhauser Verlag Ag, 2015, 101–121  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:298
    Full text:92
    References:38
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021